# SDR CA121105012

- Difficulty date: October 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O, THE ENGINE CHIP LIGHT CAME ON FOLLOWED BY POWER LOSS. THE PILOT INDICATED THAT HE COULD ONLY OBTAIN 10PSI OF TORQUE. EMERGENCY WAS DECLARED AND THE A/C RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE. UPON ENGINE SHUT DOWN, THE PROPELLER STOPPED IMMIDIATELY AND REMAINED LOCKED DURING POST FLIGHT INSPECTION.
